# SDR ASAA2025122963464

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 17,299 hours, 5,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN BATTERY PACK FAILS CAPACITY CHECK PER TC 33-055-00. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK FOR L2 DOOR EMERGENCY EXIT SIGN PER AMM 33-51-06. BATTERY PACK CHECKS GOOD.
